N. Alphey, L. Alphey, and M. B. Bonsall, A Model Framework to Estimate Impact and Cost of Genetics-Based Sterile Insect Methods for Dengue Vector Control, PLoS ONE, vol.6, issue.10, 2010.
DOI : 10.1371/journal.pone.0025384.s005

J. Arino, R. Jordan, and P. Van-den-driessche, Quarantine in a multi-species epidemic model with spatial dynamics, Mathematical Biosciences, vol.206, issue.1, pp.46-60, 2007.
DOI : 10.1016/j.mbs.2005.09.002

J. Arino, A. Ducrot, and P. Zongo, A metapopulation model for malaria with transmission-blocking partial immunity in hosts, Journal of Mathematical Biology, vol.34, issue.2, pp.423-448, 2012.
DOI : 10.1590/S0034-89102000000300003

URL : https://hal.archives-ouvertes.fr/hal-00992227

J. Aron, Mathematical modeling of immunity to malaria, Mathematical and Computer Modelling, vol.12, issue.9, pp.385-396, 1988.
DOI : 10.1016/0895-7177(89)90251-3

N. Chitnis, J. Cushing, and J. Hyman, Bifurcation Analysis of a Mathematical Model for Malaria Transmission, SIAM Journal on Applied Mathematics, vol.67, issue.1, pp.24-45, 2006.
DOI : 10.1137/050638941

O. Diekmann, J. Heesterbeek, and J. Metz, On the definition and the computation of the basic reproduction ratio R0 in models for infectious diseases in heterogeneous populations, Journal of Mathematical Biology, vol.28, pp.365-382, 1990.

C. Drakeley, Transmission-reducing immunity is inversely related to age in Plasmodium falciparum gametocyte carriers, Parasite Immunology, vol.63, issue.5, pp.185-190, 2006.
DOI : 10.1111/j.1365-3024.2003.00647.x

P. Van-den-driessche and J. Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Mathematical Biosciences, vol.180, issue.1-2, pp.29-48, 2002.
DOI : 10.1016/S0025-5564(02)00108-6

A. Ducrot, A mathematical model for malaria involving differential susceptibility, exposedness and infectivity of human host, Journal of Biological Dynamics, vol.34, issue.6, pp.574-598, 2009.
DOI : 10.1590/S0034-89102000000300002

URL : https://hal.archives-ouvertes.fr/hal-00385593

W. H. Fleming and R. W. , Deterministic and stochastic optimal control, 1975.
DOI : 10.1007/978-1-4612-6380-7

I. Ghinai, J. Cook, T. T. Hla, H. M. Htet, and T. Hall, Malaria epidemiology in central Myanmar: identification of a multi-species asymptomatic reservoir of infection, Malaria Journal, vol.1, issue.1, pp.16-2017
DOI : 10.1186/1752-1505-1-9

D. T. Haydon, S. Cleaveland, L. H. Taylor, and M. K. Laurenson, Identifying reservoirs of infection: a conceptual and practical challenge, Emerging Infectious Diseases, vol.8, p.14681473, 2002.

J. Heesterbeek and M. Roberts, The type-reproduction number T in models for infectious disease control, Mathematical Biosciences, vol.206, issue.1, pp.3-7, 2007.
DOI : 10.1016/j.mbs.2004.10.013

A. N. Hill and I. M. Longini, The critical vaccination fraction for heterogeneous epidemic models, Mathematical Biosciences, vol.181, issue.1, pp.85-106, 2003.
DOI : 10.1016/S0025-5564(02)00129-3

D. Kaslow, Transmission-blocking immunity against malaria and other vector-borne diseases, Current Opinion in Immunology, vol.5, issue.4, pp.557-565, 1993.
DOI : 10.1016/0952-7915(93)90037-S

L. S. Lasdon, Optimization theory for large systems (reprint of the 1970 Macmillan ed.). Mineola, 2002.

S. Lee and C. Castillo-chavez, The role of residence times in two-patch dengue transmission dynamics and optimal strategies, Journal of Theoretical Biology, vol.374, pp.152-164, 2015.
DOI : 10.1016/j.jtbi.2015.03.005

Y. Lou and X. Zhao, A reaction???diffusion malaria model with incubation period in the vector population, Journal of Mathematical Biology, vol.9, issue.4, pp.543-568, 2011.
DOI : 10.1007/978-0-387-21761-1

S. Mandal, S. Sarkar, and . Sinha, Mathematical models of malaria - a review, Malaria Journal, vol.10, issue.1, p.202, 2011.
DOI : 10.1371/journal.pbio.0050042

K. O. Okosun, O. D. Makinde, and I. Takaidza, Impact of optimal control on the treatment of HIV/AIDS and screening of unaware infectives, Applied Mathematical Modelling, vol.37, issue.6, pp.3802-3820, 2013.
DOI : 10.1016/j.apm.2012.08.004

G. Ngwa and W. Shu, A mathematical model for endemic malaria with variable human and mosquito populations, Mathematical and Computer Modelling, vol.32, issue.7-8, pp.747-763, 2000.
DOI : 10.1016/S0895-7177(00)00169-2

P. Martens and L. Hall, Malaria on the Move: Human Population Movement and Malaria Transmission, Emerging Infectious Diseases, vol.6, issue.2, pp.103-109, 2000.
DOI : 10.3201/eid0602.000202

URL : https://wwwnc.cdc.gov/eid/pdfs/vol23no9_pdf-version.pdf

T. Ponnudurai, Transmission blockade of Plasmodium falciparum: its variability with gametocyte numbers and concentration of antibody, Transactions of the Royal Society of Tropical Medicine and Hygiene, vol.162, issue.3, pp.491-493, 1987.
DOI : 10.1084/jem.162.5.1460

K. M. Rich and A. Winter-nelson, An Integrated Epidemiological-Economic Analysis of Foot and Mouth Disease: Applications to the Southern Cone of South America, American Journal of Agricultural Economics, vol.42, issue.3, pp.682-697, 2007.
DOI : 10.1016/S0167-5877(03)00004-7

M. G. Roberts and J. A. Heesterbeek, A new method for estimating the effort required to control an infectious disease, Proceedings of the Royal Society B: Biological Sciences, vol.270, issue.1522, p.1359, 2003.
DOI : 10.1098/rspb.2003.2339

D. T. Lloyd-smith and . Haydon, Assembling evidence for identifying reservoirs of infection, Trends Ecol Evol, vol.29, issue.5, pp.270-279, 2014.

Y. Xiao and X. Zou, Transmission dynamics for vector-borne diseases in a patchy environment, Journal of Mathematical Biology, vol.3, issue.1, pp.113-146, 2014.
DOI : 10.3934/mbe.2013.10.463

Z. Xu and Y. Zhao, A reaction-diffusion model of dengue transmission, Discrete and Continuous Dynamical Systems -Series B, pp.2993-3018, 2014.
DOI : 10.3934/dcdsb.2014.19.2993

X. Yu and X. Zhao, A nonlocal spatial model for Lyme disease, Journal of Differential Equations, vol.261, issue.1, pp.340-372, 2016.
DOI : 10.1016/j.jde.2016.03.014

P. Zongo, Modélisation mathématique de la dynamique de la transmission du paludisme, 2009.

M. Zorom, P. Zongo, B. Barbier, and B. Somé, Optimal Control of a Spatio-Temporal Model for Malaria: Synergy Treatment and Prevention, Journal of Applied Mathematics, vol.2005, issue.52, 2012.
DOI : 10.1016/S0025-5564(02)00108-6